# SDR CA121203008

- Difficulty date: December 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,991 hours
- Engine: Allsn 250C20
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 27D39
- Condition: Shorted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHROUD HEATER NOT WORKING.  HEATER CIRCUIT BREAKER TRIPPED.  HEATER MOTOR ROUGH TO TURN AND SHORTING OUT INTERNALLY.  MOTOR REPLACED.
